# SDR DL72S951560

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND LT O/B SEAT TRACK CRACKED IN VERTICAL SUPPORT WEB CUTOUT 3 INCHES FWD OF STA 760 FLOORBEAM.  REPAIRED PER SRM 53-10-8.
